# SDR 96FDEA00586

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 1183/1188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0491 AND 022, TWO LIGHTNING STRIKES AT BS 1188 STR 27R AND BS 1183 STR 27R.  REPAIRED DAMAGE PER SRM 53-30-3.
